L2-stability of the upwind first order finite volume scheme for the Maxwell equation in two and three dimensions on arbitrary unstructured meshes - École des Ponts ParisTech Access content directly
Journal Articles ESAIM: Mathematical Modelling and Numerical Analysis Year : 2000

L2-stability of the upwind first order finite volume scheme for the Maxwell equation in two and three dimensions on arbitrary unstructured meshes

No file

Dates and versions

hal-00607755 , version 1 (11-07-2011)

Identifiers

  • HAL Id : hal-00607755 , version 1

Cite

Serge Piperno. L2-stability of the upwind first order finite volume scheme for the Maxwell equation in two and three dimensions on arbitrary unstructured meshes. ESAIM: Mathematical Modelling and Numerical Analysis, 2000, 34 (1), pp.139-158. ⟨hal-00607755⟩
22 View
0 Download

Share

Gmail Facebook X LinkedIn More